# SDR UPS06647795

- Difficulty date: August 19, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SAFETY HARNESS ASSY IN COCKPIT NEEDS TO BE REPLACED DUE TO MISSING RING.  REMOVED AND REPLACED ESCAPE HARNESS ASSY.
